# SDR DALA2014090904949

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 78,711 hours, 35,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND -SEAT 1 "CD" EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES PULLED OUT OF CONNECTOR UNDER SEAT.  RETERMINATED IAW SWPM, CH 20.
